Alert archive / New York / Special Weather Statements in 2019
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jul 19, 2019, 4:34 PM EDT for Allegany County, Cattaraugus County, New York. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2019, 4:34 PM EDT (20:34 UTC)
- Expired
- Jul 19, 2019, 5:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 93 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 997 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted.
457 WWUS81 KBUF 192034 SPSBUF Special Weather Statement National Weather Service Buffalo NY 434 PM EDT Fri Jul 19 2019 NYZ019>021-192115- Chautauqua-Cattaraugus-Allegany- 434 PM EDT Fri Jul 19 2019 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CATTARAUGUS...SOUTHERN CHAUTAUQUA AND ALLEGANY COUNTIES... At 433 PM EDT, radar indicated an area of strong thunderstorms located along a line extending from 8 miles west of Wellsville to near Union City. Movement was southeast at 15 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Jamestown, Olean, Salamanca, Wellsville, Allegany State Park, Alfred, Lakewood, Falconer, Ashford, Allegany, Franklinville, Clymer, Belfast, Cuba, Long Point State Park, Jamestown West, Chautauqua Institute, Weston Mills, Frewsburg and St. Bonaventure. This includes Interstate 86 between exits 4 and 33. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4200 7976 4218 7976 4245 7773 4200 7775 TIME...MOT...LOC 2033Z 323DEG 14KT 4217 7811 4188 7973 $$ Reynolds
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:43 PM EDT, 51 minutes earlier.
Area forecast discussion, Jul 19, 3:43 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
343 PM EDT Fri Jul 19 2019
.SYNOPSIS...
Showers and thunderstorms kept the heat index from reaching 100
degrees except for portions of the Genesee river valley this
afternoon. Showers and thunderstorms around this evening could be
severe, then there should be a lull overnight tonight. Oppressive
summer heat and humidity is expected across the whole area on
Saturday, though there will be a continued risk of showers and
thunderstorms. A cold front is expected to cross the area Sunday
night, allowing for a break from the heat and humidity by early next
week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Active day has unfolded across the region as well defined mesolow
that moved across the Niagara Peninsula midday has helped produce
scattered strong to severe convection across portions of western NY.
Also in the last 1-2 hours convection has begun to develop across
the Southern Tier as the initial capping seen earlier was erased
once the lower clouds mixed out.
As we saw earlier with the isolated storms that formed in Niagara
county ahead of mcv forced storms to the west, though deep layer
shear is weak, just the extent of instability present (MLCAPES 2500-
3000 j/kg) could lead to downburst winds in any of the stronger most
persistent storms next few hours. Also will need to monitor
additional storms developing upstream over se lower Michigan as
these could move in later this evening. If that convection holds
together, a few storms with damaging winds cannot be ruled out this
evening across Western NY. Still appears that whatever convection
occurs, either advected in or the storms developing in our area
currently, will move out later this evening toward midnight.
Lows tonight will be sultry, only in the mid to upper 70s on the
lake plains and lower 70s in the Southern Tier valleys and Lewis
County. The very warm and humid nighttime conditions will offer
little relief in buildings without air conditioning.
On Saturday, attn early in the day could be an MCS moving by
just to the north. Uncertainty on northward extent of this
complex. So, right now at least, expect less cloud cover than
was around today. Therefore think we will be able to realize
some of the higher heat index values projected. For that reason
and the very warm and humid conditions tonight, left the going
heat headlines in place. All this will depend on extent of
convection around during the morning though.
May see additional showers and storms try to develop in the
afternoon during peak heating on Saturday, though without stronger
forcing from an upstream mvc, it may be tough if we are more into
stronger capping environment seen upstream on 12z Detroit sounding.
Lake breezes may be able to overcome that though. Any showers and
thunderstorms from Saturday afternoon will continue to track east
and weaken into Saturday evening. Similar to today though, abundance
of instability would mean some storms may pose a risk of having
damaging winds and heavy rain even as deep layer shear remains
marginal.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
The relief from the heat and humidity is not far away as a pair of
cold fronts approach western and north-central NY Saturday night.
Any showers and thunderstorms from Saturday afternoon will continue
to track east and weaken into Saturday evening. The first, nearly
west to east oriented cold front will approach the region from the
north Saturday evening. While daytime heating has come to an end, a
warm and humid airmass will remain across the region Saturday night.
Showers and thunderstorms are possible as the front sags slowly
southward. Due to the abundance of instability and low-level
convergence moving across, some storms may pose a risk of having
damaging winds and heavy rain into Sunday morning. Mild and humid
temperatures expected with overnight lows only dropping to the low
to mid 70s.
The relief from the humidity will be felt Sunday, first across the
North Country and by afternoon across portions of western NY. There
is discrepancy as to how fast the humid airmass/cold front leaves
western NY Sunday. Dewpoints will likely remain elevated, near 70
across the Southern Tier. While the cold front is south of the NY/PA
border, showers and thunderstorms are possible through the early
evening with the highest risk south of I-90. High temperatures will
reach the mid to upper 80s.
The second cold front should move through the region Sunday night.
An amplified shortwave trough will move across the Upper Great
Lakes. Low pressure will form near the Ohio Valley and along the
first cold front. The surface low will ride along the front and into
the Mid-Atlantic and southern New England. The front may backbuild
slightly resulting in low chances of showers and thunderstorms
across western NY. Dry conditions should occur across the North
Country. Overnight lows will fall into the low to mid 60s.
Showers are likely across western and north-central NY as low
pressure moves to the south and east of the region. Models have been
trending closer and wetter with this system. At this time, light
rainfall amounts expected but if this trend continues more rainfall
is possible. A light north-northwest wind and mostly cloudy
conditions will lead to cooler conditions across western and north
central NY. Temperatures will reach the mid to upper 70s Monday. Dry
conditions expected Monday night with temperatures in the mid
50's to low 60's.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A lingering mid and upper level trough will provide for the chance
of showers on Tuesday as an increased moisture flux and trough axis
pass through the area during this time. There is the potential for a
shortwave to pass through the area on Thursday providing the chance
for some showers and thunderstorms, but guidance is still split on
the timing and location for the potential for precip. The overall
pattern for this period will maintain a trough over the eastern half
of the country that will start to weaken and shift east late Friday
into the weekend.
Cooler than normal temperatures will continue through Wednesday with
highs in the low to mid 70s for most areas and a few upper 70s for
areas of the lake plains. A slight warming trend will begin for
Thursday and Friday when temperatures will increase closer to normal
with highs around 80 for most of the area.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Northern portions of the Niagara Frontier will experience showers
and storms through mid afternoon as mesoscale convective complex
moves in from Ontario. Have indicated gusty winds to 40 kts and IFR
vsby as this moves through. Also have the potential that convection
may develop upstream across southwest Ontario this afternoon could
move into Western NY by this evening. After MVFR cigs scatter out
early this afternoon, CIGS/VSBY will be VFR the vast majority of the
time into Saturday, but any additional showers and storms will
produce local/brief MVFR to IFR conditions.
Outlook...
Saturday Night through Monday...Mainly VFR with a chance of a few
brief rounds of showers and thunderstorms with associated local MVFR
to IFR.
Tuesday and Wednesday...VFR conditions expected.
&&
.MARINE...
Southwest winds will increase to around 15 knots again on Saturday.
This will produce choppy conditions at times especially on Lake
Erie, although winds and waves will likely remain below Small Craft
Advisory levels.
There will be a chance of a few scattered thunderstorms at times
through the rest of the weekend. Any thunderstorm may produce
locally higher winds and waves.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory until 6 PM EDT Saturday for NYZ006>008-010>012-
019>021-085.
Excessive Heat Warning until 6 PM EDT Saturday for NYZ001>005-
013-014.
MARINE...None.
&&
SYNOPSIS...Hitchcock/JLA
NEAR TERM...Hitchcock/JLA
SHORT TERM...HSK
LONG TERM...SW
AVIATION...Hitchcock/JLA
MARINE...Hitchcock/JLAHazardous weather outlook, Jul 19, 2:35 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 235 PM EDT Fri Jul 19 2019 NYZ007-008-201845- Jefferson-Lewis- 235 PM EDT Fri Jul 19 2019 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A few brief rounds of thunderstorms are expected Saturday through Sunday night. A few of these storms may be severe, with isolated damaging winds and torrential downpours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-010>012-019>021-085-201845- Oswego-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus-Allegany- Southern Erie- 235 PM EDT Fri Jul 19 2019 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... ...SEVERE THUNDERSTORM WATCH 523 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A few brief rounds of thunderstorms are expected Saturday through Sunday night. A few of these storms may be severe, with isolated damaging winds and torrential downpours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>005-013-014-201845- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Livingston-Ontario- 235 PM EDT Fri Jul 19 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT SATURDAY... ...SEVERE THUNDERSTORM WATCH 523 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. A few brief rounds of thunderstorms are expected Saturday through Sunday night. A few of these storms may be severe, with isolated damaging winds and torrential downpours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ030-042>045-062>065-SLZ022-024-201845- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 235 PM EDT Fri Jul 19 2019 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. Isolated thunderstorms could produce gusty winds and small hail along the south shore of Lake Ontario this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional brief rounds of thunderstorms are expected Saturday through Sunday night. A few of these storms may produce gusty winds and locally higher waves. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-201845- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 235 PM EDT Fri Jul 19 2019 ...SEVERE THUNDERSTORM WATCH 523 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the New York waters of Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few brief rounds of thunderstorms are expected Saturday through Sunday night. A few of these storms may produce gusty winds and locally higher waves. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jul 19, 2:50 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Buffalo NY
250 PM EDT Fri Jul 19 2019
NYZ003-011-013-191915-
Livingston-Genesee-Monroe-
250 PM EDT Fri Jul 19 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LIVINGSTON...
SOUTHWESTERN MONROE AND EASTERN GENESEE COUNTIES...
At 250 PM EDT, a strong thunderstorm was located over Byron, or 7
miles northeast of Batavia, moving east at 40 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Chili, Batavia, Geneseo, Brighton, Henrietta, Le Roy, Avon, Byron,
Caledonia, Scottsville, Churchville, Riga, Rush, York, Stafford,
Bergen, Martin, Industry, Mumford and Garbutt.
This includes the following highways...
Interstate 390 between exits 8 and 12.
Interstate 90 between exits 47 and 46.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
western New York.
LAT...LON 4297 7818 4313 7812 4313 7802 4310 7759
4278 7774
TIME...MOT...LOC 1850Z 281DEG 33KT 4304 7805
HSKSpecial weather statement, Jul 19, 3:15 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Buffalo NY
315 PM EDT Fri Jul 19 2019
NYZ010>012-085-191945-
Southern Erie-Wyoming-Genesee-Northern Erie-
315 PM EDT Fri Jul 19 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WYOMING...
NORTHEASTERN ERIE AND SOUTHERN GENESEE COUNTIES...
At 313 PM EDT, a strong thunderstorm was located near Alden, or near
Lancaster, moving east at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, Clarence, Lackawanna, Batavia,
Depew, Amherst, Lancaster, East Aurora, Williamsville, Darien Lakes
State Park, Elma, Marilla, Le Roy, Pembroke, Bennington, Orchard
Park, Akron and Alden.
This includes Interstate 90 between exits 56 and 48.
LAT...LON 4280 7885 4309 7869 4308 7865 4310 7864
4307 7859 4309 7858 4301 7793 4262 7849
TIME...MOT...LOC 1913Z 284DEG 41KT 4290 7857
WelchSpecial weather statement, Jul 19, 3:32 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Buffalo NY
332 PM EDT Fri Jul 19 2019
NYZ005-192000-
Northern Cayuga-
332 PM EDT Fri Jul 19 2019
...A STRONG THUNDERSTORM WILL AFFECT CAYUGA COUNTY...
At 332 PM EDT, a strong thunderstorm was located over Cato, or 10
miles west of Baldwinsville, moving east at 25 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Weedsport, Cato, Ira and Meridian.
This includes Interstate 90 near exit 40.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4311 7649 4310 7650 4304 7650 4308 7666
4325 7659 4323 7648 4319 7648 4315 7647
4314 7649 4313 7648 4311 7647
TIME...MOT...LOC 1932Z 285DEG 22KT 4315 7653
HSKSpecial weather statement, Jul 19, 3:33 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Buffalo NY
333 PM EDT Fri Jul 19 2019
NYZ019>021-192015-
Chautauqua-Cattaraugus-Allegany-
333 PM EDT Fri Jul 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CATTARAUGUS...SOUTHERN
CHAUTAUQUA AND ALLEGANY COUNTIES...
At 333 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ashford to near Union City. Movement
was southeast at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Jamestown, Olean, Salamanca, Wellsville, Allegany State Park, Alfred,
Lakewood, Falconer, Ashford, Allegany, Franklinville, Clymer,
Belfast, Cuba, Rushford, Long Point State Park, Jamestown West,
Chautauqua Institute, Weston Mills and Frewsburg.
This includes Interstate 86 between exits 4 and 33.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4200 7976 4214 7976 4241 7876 4239 7773
4200 7775
TIME...MOT...LOC 1933Z 296DEG 23KT 4227 7855 4192 7976
ReynoldsSpecial weather statement, Jul 19, 3:46 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Buffalo NY
346 PM EDT Fri Jul 19 2019
NYZ006-192030-
Oswego-
346 PM EDT Fri Jul 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OSWEGO COUNTY...
At 346 PM EDT, a strong thunderstorm was located near Central Square,
or 10 miles east of Fulton, moving southeast at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Central Square, Hastings, Constantia, West Monroe, Palermo, Phoenix,
Cleveland, Pennellville, Mallory, Gayville, Sand Ridge, Bernhards Bay
and Lower South Bay.
This includes Interstate 81 near exit 32.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4316 7588 4316 7592 4317 7593 4318 7596
4318 7600 4320 7604 4320 7608 4323 7610
4324 7616 4327 7620 4324 7621 4322 7619
4320 7621 4324 7627 4321 7627 4329 7639
4343 7625 4331 7586
TIME...MOT...LOC 1946Z 295DEG 31KT 4332 7621
HSKSpecial weather statement, Jul 19, 4:34 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Buffalo NY 434 PM EDT Fri Jul 19 2019 NYZ019>021-192115- Chautauqua-Cattaraugus-Allegany- 434 PM EDT Fri Jul 19 2019 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CATTARAUGUS...SOUTHERN CHAUTAUQUA AND ALLEGANY COUNTIES... At 433 PM EDT, radar indicated an area of strong thunderstorms located along a line extending from 8 miles west of Wellsville to near Union City. Movement was southeast at 15 mph. Winds in excess of 40 mph are possible with these storms. Locations impacted include... Jamestown, Olean, Salamanca, Wellsville, Allegany State Park, Alfred, Lakewood, Falconer, Ashford, Allegany, Franklinville, Clymer, Belfast, Cuba, Long Point State Park, Jamestown West, Chautauqua Institute, Weston Mills, Frewsburg and St. Bonaventure. This includes Interstate 86 between exits 4 and 33. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4200 7976 4218 7976 4245 7773 4200 7775 TIME...MOT...LOC 2033Z 323DEG 14KT 4217 7811 4188 7973 Reynolds
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 1:05 PM EDT | Special Weather Statement | BUF | Niagara | 85 min |
| Jul 19, 1:19 PM EDT | Special Marine Warning | BUF | 86 min | |
| Jul 19, 1:25 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Niagara, Orleans | 65 min |
| Jul 19, 1:57 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Niagara, Orleans | 33 min |
| Jul 19, 2:01 PM EDT | Special Marine Warning | BUF | 89 min | |
| Jul 19, 2:13 PM EDT | Special Weather Statement | BUF | Genesee | 17 min |
| Jul 19, 2:28 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 47 min |
| Jul 19, 2:36 PM EDT | Special Weather Statement | BUF | Monroe | 24 min |
| Jul 19, 2:50 PM EDT | Special Weather Statement | BUF | Genesee | 25 min |
| Jul 19, 3:15 PM EDT | Special Weather Statement | BUF | Genesee | 30 min |
| Jul 19, 3:32 PM EDT | Special Weather Statement | BUF | Cayuga | 28 min |
| Jul 19, 3:33 PM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus | 42 min |
| Jul 19, 3:46 PM EDT | Special Weather Statement | BUF | Oswego | 44 min |
Nearby
Special Weather Statements in New York, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.